Isometries of the space of distribution functions with respect to the Kolmogorov-Smirnov metric

Gregor Dolinar, Lajos Molnár

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper we describe the general forms of surjective isometries of the space of all probability distribution functions on R with respect to the Kolmogorov-Smirnov metric.

Original languageEnglish
Pages (from-to)494-498
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume348
Issue number1
DOIs
Publication statusPublished - Dec 1 2008

    Fingerprint

Keywords

  • Distribution functions
  • Isometry
  • Kolmogorov-Smirnov metric

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this